MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX®LUBRICATH® FOLEY CATHETER ALCOCK MODEL; FOLEY CATHETER (SILICONE)

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX®LUBRICATH® FOLEY CATHETER ALCOCK MODEL; FOLEY CATHETER (SILICONE)
Model Number 0134L20
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the urine flow was limited.Per email received from the ibc representative on (b)(6) 19, yes, there was a little urine flow, but allegedly the flow was not smooth and properly.Per email received from the investigator on (b)(6) 2019, it was found the that the length of both drainage eyes from the tip was above specifications for both catheters.
 
Event or Problem Description
It was reported that the urine flow was limited.Per email received from the ibc representative on (b)(6)2019 , yes, there was a little urine flow, but allegedly the flow was not smooth and properly.Per email received from the investigator on (b)(6)2019, it was found the that the length of both drainage eyes from the tip was above specifications for both catheters.
 
Additional Manufacturer Narrative
The reported event was confirmed.Two 3 way lubricath irrigation foleys were returned.It was found that all of the drainage eyes' tip length on both catheters were found to be above specifications.A potential root cause for this failure could be "drainage eyes too far from tip".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use".

Brand Name
BARDEX®LUBRICATH® FOLEY CATHETER ALCOCK MODEL
Common Device Name
FOLEY CATHETER (SILICONE)
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9172283
Report Number1018233-2019-06361
Device Sequence Number2739611
Product Code KOD
UDI-Device Identifier00801741018763
UDI-Public(01)00801741018763
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2023
Device Model Number0134L20
Device Catalogue Number0134L20
Device Lot NumberMCCT3614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2019
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer12/04/2019
Initial Report FDA Received Date10/09/2019
Supplement Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1